# SDR HNAA2011101300335

- Difficulty date: September 27, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 175 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE COCKPIT UNDERFLOOR AT STA X175 HAS SKIN CORROSION INBD OF STR 32S.  CLEANED AND BLENDED AREA IAW SRM 51-20-16 AND 51-20-36. ALODINED AND EPOXY PRIMED AREA.
